# SDR AALA20021818

- Difficulty date: December 16, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS ON SEATS 27 AND FORWARD EMERGENCY EXIT DOORS AT MID CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SEAT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
